# SDR 2004FA0000635

- Difficulty date: July 7, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N4736U
- Make and model: Cessna U206G
- Aircraft serial: U20605072
- Engine: Cont IO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 05170392
- Condition: Failed
- Location: Pilots Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR DOOR HANDLE FELL OFF.  THE INSERT WHICH HAS THE SPLINE REMAINED ON DOOR.  THE DOOR HANDLE IS A NEW STYLE WHICH HAS THE PIN WHICH STOPS THE SPLINE INSERT FROM SPINNING INSIDE THE HANDLE.
